People

Luca Chiantini



Personal homepage: http://www3.diism.unisi.it/~chiantini/
E-mail: luca.chiantini AT unisi.it
Phone: 360711438

Department: DIISM
Address: Via Roma 56, 53100 Siena
Homepage: http://www3.diism.unisi.it/people/person.php?id=553

Description:
L.C. received his degree in Mathematics at the University of Siena in 1979. He studied with a CNR grant at the Mathematics Department of the Politecnico di Torino and at the Brandeis University, Waltham MA. He became Ricercatore Universitario in 1983 at the Politecnico di Torino; then he obtained the position of Full Professor in 1986 at the University of Napoli. He moved in 1992 to the University La Sapienza di Roma. He finally moved to the University of Siena in 1995. L.C. is studying Algebraic Geometry, with focus on vector bundles and projective embedding of varieties, with their applications to Multilinear Algebra (tensor analysis) and Algebraic Statistics.

Publications:

Ballico E., Bernardi A., Catalisano M.V., Chiantini L., "Grassmann secants, identifiability, and linear systems of tensors", Lin. Alg. Applic., Vol. 438, pp. 121-135, 2013. - Link
Bocci C., Chiantini L., "On the identifiability of binary Segre products", J. Alg. Geom., Vol. 22, pp. 1-11, 2013. - Link
Bocci C., Chiantini L., "The effect of point flattening on postulation", J. Pure Appl. Alg., Vol. 215, pp. 89-98, 2011. - Link
Bocci C., Chiantini L., Rapallo F., "Max-plus objects for studying the complexity of graphs", Method. Comput. Appl. Prob., Vol. 16, pp. 507-525, 2014. - Link
Carlini E., Chiantini L., Geramita A.V., "Complete intersection points on general surfaces of P^3", Michigan Math. J., Vol. 59, pp. 269-281, 2010. - Link
Chiantini L., Ciliberto C., "On the dimension of secant varieties", J. European Math. Soc., Vol. 12, pp. 1267-1291, 2010. - Link
Chiantini L., Geramita A.V., "On the determinantal representation of quaternary forms", Commun. Alg., Vol. 42, pp. 4948-4954, 2014. - Link
Chiantini L., Mella M., Ottaviani G., "One example of general unidentifiable tensor", J. Alg. Statistics, Vol. 5, pp. 64-71, 2014. - Link
Chiantini L., Migliore J., "Determinantal representation and subschemes of general plane curves", Lin. Alg. Applic., Vol. 436, pp. 1001-1013, 2012. - Link
Chiantini L., Ottaviani G., "On generic identifiability of 3-tensors of small rank", SIAM J. Matrix Anal. Applic., Vol. 33, pp. 1018-1037, 2012. - Link
Chiantini L., Ottaviani G., Vanniuwenhoven N., "An algorithm for generic and low-rank specific identifiability of complex tensors", SIAM J. Matrix Anal. Applic., Vol. to appear., 2014. - Link

Return to People page